Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2014, Article ID 361398, 9 pages
http://dx.doi.org/10.1155/2014/361398
Research Article

Several Types of Totally Continuous Functions in Double Fuzzy Topological Spaces

1School of Mathematical Sciences, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia
2College of Education, Tikrit University, Iraq
3Department of Mathematics, College of Science in Al-Zulfi, Majmaah University, Al-Zulfi, Saudi Arabia
4Department of Mathematics, Faculty of Science, South Valley University, Qena, Egypt

Received 21 March 2014; Accepted 25 June 2014; Published 10 July 2014

Academic Editor: Rustom M. Mamlook

Copyright © 2014 Fatimah M. Mohammed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fatimah M. Mohammed, M. S. M. Noorani, and A. Ghareeb, “Several Types of Totally Continuous Functions in Double Fuzzy Topological Spaces,” Advances in Fuzzy Systems, vol. 2014, Article ID 361398, 9 pages, 2014. https://doi.org/10.1155/2014/361398.